Doctor insights on:
Disopyramide Side Effects
I was in the hospital for one day my Dr put me on norpace (disopyramide) I'm having bad side effects he said keep taking it I have pressure going to head blurred eye?
Disopyramide Level: With certain medications that have a narrow therapeutic index, measuring the amount of free drug in your blood, disopyramide in this case, will confirm that the dose of medication is sufficient to achieve the desired cardiac effect, without causing adverse effects. Do not miss your scheduled times of having your blood drawn which will measure the amount of disopyramide in your blood. ...Read more
Not advised: Norpace (disopyramide) is category C in pregnancy (there is evidence of fetal adverse effects in animals with no human studies available). The decision to use or not use it will be a judgement based on what is being treated and how much risk you're willing to accept after a thorough discussion of risks and benefits with your OB and cardiologist. ...Read more
If you have 100.3 fever and on norpace (disopyramide) and Dr ask to stop it cause he thinks it's causing my fevers can that kind of medicine cause the fevers?
Fever not related.: Norpace (disopyramide) is the medicine taken to control irregular heart beats. Fever is NOT one of the side effects of this medicine. DO NOT stop this medicine due to fever. It can lead to serious heart problems and irregular beats. Have your physician check out to find the cause of the fever and treat it. ...Read moreSee 1 more doctor answer
Can you get very tired being on norpace (disopyramide) I feel like I have no energy and I'm not getting enough blood through my body?
I'm on norpace (disopyramide) can you get low blood sugar being on this medicine? cause when it hot out I feel like I will pass out when it's cool I'm better
It's been described: Hi. While it's uncommon, it has been described. Are you diabetic on diabetes medicine? Your symptoms do not suggest hypoglycemia to me. If you're not diabetic, it's probably not hypoglycemia. If you are diabetic, test your BG when you have the symptom like you might pass out. What is your cardiac status? I think cardiac or neurological is more likely...or midodrine's not working. ...Read more
Variable: These medications are older antiarrythmics that have been around for decades and may suppress af. They must be used very cautiously and only by very experienced cardiologists, due to their potential to actually cause potentailly life threatening ventricular arrythmias in certain patients - called a pro-arrthymic effect..Newer medications have been shown to be both safer and more effective. ...Read moreSee 1 more doctor answer
How safe is Norpace (disopyramide) CR? Dr wants to "test" this 1 a day on me for lots of PACS. Tried calcium channel blocker but was dropping my hr really low.
Can one of my meds can be causing my nose to bleed norpace (disopyramide) or acebutolol or midodrine or Fludrocortisone or can just be dry air?
Nosebleed: nosebleed is a relatively rare but possible side effect of Fludrocortisone. This is probably related to its anti-inflammatory effect. Please do not stop taking any of your medications without first discussing with your doctor! It is more likely that dry air could be the cause of your nosebleeds. Consider trying a little dab of saline gel in each nostril and also use a humidifier. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Disopyramide phosphate
- Disopyramide blood level
- Ask a doctor a question free online
- Side effects
- What are the side effects of anapsique?
- What are the side effects of vitalux?
- Side effects of regranex
- Talk to a pharmacologist online for free